# SDR SWAA2020032442649

- Difficulty date: March 4, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER BS 663 AT LBL 10 AT MAIN WHEEL WELL COMPARTMENT         REPAIRED VAPOR BARRIER BS 663 AT LBL 10 AT MAIN WHEEL WELL  COMPARTMENT ASPER B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N 700-113-10 S/N 0016645 , DUE DATE 13-FEB-21 ,HOT BONDER P/N HCS 9000B, S/N 15092096 DUE DATE 27-NOV-20, SCALE P/N CL5000 S/N AE-39882, DUE DATE 05-NOV-20
